# SDR ASAA2018092426213

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,419 hours, 5,821 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Failed
- Location: Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FWD WINDOW OVERHEAT LIGHT ILLUMINATES WHEN WINDOW HEAT SWITCH IS SELECTED TO ON POSITION. GROUNDED - YES. VERIFIED LT FWD WINDOW OVERHEAT LIGHT ILLUMINATES WHEN SELECTED ON. BITE OF WHCU SHOW WINDOW SENSOR LAST 10 FLTS. SWAPPED WHCU'S AND FAULT DID NOT FOLLOW. RETURNED WHCU'S TO ORIGINAL POSITIONS. MOVED SWITCH FOR L/H FWD WINDOW TO ALTERNATE POSITION CONTACTS. SYS OPS NML. OK FOR CONTINUED SERVICE REF AMM 30-41-11, WDM 30-41-11.
